# SDR P5CA9800185

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Rail
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG TEC R-RAIL AT 11 O'CLOCK POSITION PREVIOUS WELD AT LIGHTING HOLE SLOT INNER RADIUS CRACKED.  WELDED AND NORMALIZED PER PWA MM 72-53-01 NR 22.
